Selective Serotonin Reuptake Inhibitors (SSRIs) have been accused of causing bleeding problems as a side effect. Theories about the mechanism are still being discussed. We report a case, presenting bleeding problems, during sertraline treatment. The SSRIs are widely used to treat depression and many other psychiatric disorders. Their lower severity of side effects and being markedly safer in overdose are some of the reasons of their preference as primary choice in most of the cases. Besides their common side effects like, agitation, headache, insomnia, weight gain or loss, and sexual dysfunction, SSRIs also have been suspected of increasing the risk of bleeding. A population-based cohort study supported the hypothesis of an increased risk of upper gastrointestinal bleeding during the use of SSRIs, and they also indicated that this effect is potentiated with concurrent use of NSAIDs or low-dose aspirin. We would like to report our recent experience with one patient who was on sertraline, 50mg/day.